# SDR UIEA2010080800135

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,389 hours, 9,052 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR. DURING INSP PHASE OF SCHEDULE MX CHECK, PUNCTURE DAMAGE WAS DISCOVERED ON THE LT WING INBD AFT FLAP T/E - LOWER SURFACE (REF FIG 1). THE PUNCTURE IS 0.25 IN. DIAM. (2.0 IN. AFTER DAMAGE REMOVAL).  (PERMANENT REPAIR ACCOMPLISHED IAW ATS NR 8041 IAW THE SRM 57-53-01, FIG 201.THE REPAIR ACCOMPLISHED IN PART 1 OF THIS EO IS CATEGORY A AND WAS PERFORMED IAW THE SRM 57-53-01 FIG 201. NO SUPPLEMENTAL INSPECTIONS ARE REQUIRED.)
